A member asked:

I have stomach pain, when i take tums (calcium carbonate) antacid that helps the pain but i get severe diarrhea?

A doctor has provided 1 answer
Dr. Dustin Cupp answered

Specializes in Family Medicine

Try: Zantac (ranitidine) or Pepcid instead... If no improvement with that, try Prilosec otc and see your doctor to be sure something more serious isn't the cause... Tums usually causes more constipation than diarrhea, so if that persists, see you doctor to be sure your gallbladder or other potential abdominal problems are not to blame.

Answered 3/17/2017

5.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...